| Model Number |
N/A |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No patient injury alleged.The sample was not returned by the customer for evaluation.A batch record review for the subject lot confirmed no quality related deviations.Issue review is open to determine root cause.
Event or Problem Description
A respiratory therapist in a pediatric intensive care unit reported that an infant's endotracheal tube (ett) was secured with 3m¿ durapore¿ advanced surgical tape.Application included duoderm® dressing on the patient's cheek under the durapore tape.The durapore tape was wrapped around the ett and attached to the patient's cheek.The same application was also completed on the opposite cheek.Tegaderm was then placed over the top of the duoderm® dressing and 3m¿ durapore¿ advanced surgical tape.An unknown skin prep/barrier film was used prior to application.The tape was exposed to oral secretions.The tape was reportedly found to be held together only by two white strands of the tape after the tape broke at the first wrap point around the tube.The infant was reported to be suctioned due to purple particles discovered in the back of the mouth and emergently re-taped.The respiratory therapist reported that the particles were aspirated, but no patient harm occurred.The patient's current status is extubated.The patient was reportedly extubated as a part of the hospitalization process.The patient did not require ventilatory support and was downgraded to c-pap/bi-pap.